# SDR CALA9801654

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN DOUBLER AT STA 945, LONGERON 14R.  THE DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SRM 53-03, FIGURE 28.
